# SDR C2XA04BT104

- Difficulty date: October 6, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- Aircraft time: 14,146 hours, 10,495 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: M8353610024L
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR- CO3479, CREW REPORTED, (PASSENGER EMERGENCY EXIT SIGN CIRCUIT BREAKER POPS WHEN THE NO SMOKING SIGN IS TURNED ON).  MAINTENANCE REMOVED AND REPLACED RELAY K8601. OPS CHECKED GOOD IAW EMB145 AMM 33-23-50. AIRCRAFT RETURNED TO SERVICE.
